# SDR CA120802007

- Difficulty date: July 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, PILOT EXPERIENCED A 11 PERCENT N1 ROLLBACK AT 43000FT. THE CREW REPORTED THAT THE ENGINE RETURNED TO RATED POWER AFTER 2 MINUTES AND 15 MINUTES LATER THE AMBER LIGHT FOR VIBES CAME ON AND WENT OUT TWICE.   TROUBLESHOOTING IS ON-GOING.
